# SDR HEEA0016186

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Worn
- Location: Main Rotor
- Part time: 9,899 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE STRIP OUTBOARD SEPARATED BEYOND LIMITS.  ALSO HAS EROSION HOLE ON THE OUTBOARD END.  THE TOP AFT FRETTING PAD IS UNBONDED.
